# SDR AALA202106039005

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 32,814 hours, 13,588 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FUNCTIONAL CHECK FLIGHT, FIRST OFFICER'S SLIDING WINDOW DIFFICULT TO CLOSE AND LOCK. RE-ADJUSTED FIRST OFFICER'S NUMBER 2 WINDOW PER AMM 56-11-21.
